MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLE; PEN NEEDLES

HTL-STREFA S.A. DROPLET PEN NEEDLE; PEN NEEDLES
Model Number 32G X 4MM
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Patient had one pen needle that was missing the non-patient end.
 
Event or Problem Description
Patient had one pen needle that was missing the non-patient end.

Brand Name
DROPLET PEN NEEDLE
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key8263545
Report Number9613304-2019-00005
Device Sequence Number19255301
Product Code FMI
UDI-Device Identifier05907996092697
UDI-Public(01)05907996092697(17)230101(10)Y56A6
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/01/2023
Device Model Number32G X 4MM
Device Catalogue Number8315
Device Lot NumberY56A6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2019
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date01/21/2019
Supplement Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1